# SDR ASAA2013050994766

- Difficulty date: May 9, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 24,294 hours, 7,396 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START DURING MASTER CAUTION RECALL CONT CAB, FWD CAB, AND AFT CAB CAUTION LIGHTS ILLUMINATED.  ACFT GROUNDED.  PACK CONTROLLER 1 & 2 BITE TEST GOOD IAW AMM 21-61-00-700-806-002.
